Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 12

Bulletin of Mathematical Sciences and Applications

Volume 12
See as eBook
The product has been placed in your shopping Cart.
P. 1

Non-Unit Bidiagonal Matrices for Factorization of Vandermonde Matrices

Authors: R. Purushothaman Nair

Citation: R. Purushothaman Nair "Non-Unit Bidiagonal Matrices for Factorization of Vandermonde Matrices", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 1-13, 2015

P. 14

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Spaces Satisfying Integral Type Inequality

Authors: Varun Singh, Arvind Gupta, Geeta Modi

Citation: V. Singh et al., "Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Spaces Satisfying Integral Type Inequality", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 14-18, 2015

P. 19

Recent Research Discourses on K-T1/2 Spaces (K=α,p,β,s & pr)

Authors: Thakur C. K. Raman, Vidyottama Kumari

Citation: T. C. K. Raman and V. Kumari, "Recent Research Discourses on K-T1/2 Spaces (K=α,p,β,s & pr)", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 19-26, 2015

P. 27

Numerical Solution of Fisher’s Equation Using Finite Difference

Authors: Sharefa Eisa Ali Alhazmi

Citation: S. E. Ali Alhazmi "Numerical Solution of Fisher’s Equation Using Finite Difference", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 27-34, 2015

P. 35

Proof of the Beal Conjecture through the Fundamental Theorem of Arithmetic

Authors:

Citation: "Proof of the Beal Conjecture through the Fundamental Theorem of Arithmetic", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 35-35, 2015

P. 36

The Amazing Proof of the Erdős-Straus Conjecture

Authors:

Citation: "The Amazing Proof of the Erdős-Straus Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 36-38, 2015

P. 39

Beal’s Conjecture - Counter Examples

Authors: S.B.E. Saravanan

Citation: S.B.E. Saravanan "Beal’s Conjecture - Counter Examples", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 39-40, 2015

P. 41

Fixed Point Theorems for Compatible Mappings of Type (R) in Menger Spaces

Authors: Oinam Budhichandra Singh, N. Leenthoi, Th. Indubala Devi

Citation: O. B. Singh et al., "Fixed Point Theorems for Compatible Mappings of Type (R) in Menger Spaces", Bulletin of Mathematical Sciences and Applications, Vol. 12, pp. 41-46, 2015